# SDR SIMA983005

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249052
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R, F
- Precautionary procedure: A, E

## Discrepancy

DFW - FLT 3793 - AFTER TAKEOFF, AT 7500 FEET AGL AND PROPS SET TO 1270 RPM, THE RIGHT ENGINE PROP RPM AND TORQUE STARTED TO FLUCTUATE.  THE AIRCRAFT STARTED TO YAW AND THE PROP WOULD NOT RESPOND TO CONDITION LEVER MOVEMENT.  THE ENGINE WAS SHUTDOWN.  THE MAX PROP RPM OBSERVED WAS 1440.  REMOVED AND REPLACED THE RIGHT PROPELLER CONTROL UNIT.  AIRCRAFT RETURNED TO SERVICE.  (M)
